首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:A survey of partial differential equations with piecewise continuous arguments
  • 本地全文:下载
  • 作者:Joseph Wiener ; Lokenath Debnath
  • 期刊名称:International Journal of Mathematics and Mathematical Sciences
  • 印刷版ISSN:0161-1712
  • 电子版ISSN:1687-0425
  • 出版年度:1995
  • 卷号:18
  • 期号:2
  • 页码:209-228
  • DOI:10.1155/S0161171295000275
  • 出版社:Hindawi Publishing Corporation
  • 摘要:

    Some work is described and new topics are posed on initial and boundary-value problems for partial differential equations whose arguments have intervals of constancy. These equations are of considerable theoretical and applied interest.

国家哲学社会科学文献中心版权所有